Efficient Localization of Multitype Barcodes in High-Resolution Images
Jinwang Yi,
Yuanbiao Xiao and
Nouman Ali
Mathematical Problems in Engineering, 2022, vol. 2022, 1-10
Abstract:
Barcode positioning technology is one of the important components of barcode technology. However, most of the current algorithms are only applicable to a single type of barcode positioning or limited to low-resolution images due to a large amount of calculation, and thereby it is still a challenge to locate multitype barcodes in high-resolution images. In response to the above problems, this paper proposes a reliable multitype barcode localization method for multibarcode localization in high-resolution images where one-dimensional (1D) barcodes, two-dimensional (2D) barcodes, or multitype barcodes are present simultaneously. The method consists of three main steps: first, extracting multiple types of barcode features through a joint edge detection algorithm; next, marking target barcode regions with a bidirectional contour labeling method; and finally, extracting barcode regions by an improved affine transformation. The experimental results show that, in terms of localization accuracy, the proposed method has a better accuracy of 97.83% than existing algorithms in low-resolution images and can locate multitype barcodes in high-resolution images with an accuracy rate of 98.04%. Besides, in terms of time cost, the proposed method effectively reduces the time cost by 50% and improves the barcode localization efficiency.
Date: 2022
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/mpe/2022/5256124.pdf (application/pdf)
http://downloads.hindawi.com/journals/mpe/2022/5256124.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlmpe:5256124
DOI: 10.1155/2022/5256124
Access Statistics for this article
More articles in Mathematical Problems in Engineering from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().